MathSciNet Relay Station
MathSciNet bibliographic data
MR844630 (88a:58044) 58E10 (49F05 58A15)
Bryant, Robert; Griffiths, Phillip Reduction for constrained variational problems and $\int{1\over 2}k\sp 2\,ds$. Amer. J. Math. 108 (1986), no. 3, 525–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement